Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 123913, 21 pages
Research Article

Superadditivity, Monotonicity, and Exponential Convexity of the Petrović-Type Functionals

1Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan
2Faculty of Electrical Engineering and Computing, University of Zagreb, Zagreb 10000, Croatia
3Faculty of Textile Technology, University of Zagreb, Zagreb 10000, Croatia

Received 1 December 2011; Accepted 27 February 2012

Academic Editor: Natig Atakishiyev

Copyright © 2012 Saad Ihsan Butt et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1992.
  2. S. Bernstein, “Sur les fonctions absolument monotones,” Acta Mathematica, vol. 52, no. 1, pp. 1–66, 1929. View at Publisher · View at Google Scholar
  3. N. I. Akhiezer, The Classical Moment Problem and Some Related Questions in Analysis, Oliverand Boyd, Edinburgh, UK, 1965. View at Zentralblatt MATH
  4. D. S. Mitrinović and J. E. Pečarić, “On some inequalities for monotone functions,” Unione Matematica Italiana. Bollettino B, vol. 5, no. 2, pp. 407–416, 1991. View at Google Scholar · View at Zentralblatt MATH
  5. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  6. M. Anwar, J. Jakšetić, J. Pečarić, and A. Ur Rehman, “Exponential convexity, positive semi-definite matrices and fundamental inequalities,” Journal of Mathematical Inequalities, vol. 4, no. 2, pp. 171–189, 2010. View at Google Scholar · View at Zentralblatt MATH
  7. S. Butt, J. Pečarić, and A. Rehman, “Exponential convexity of Petrović and related functional,” Journal of Inequalities and Applications, vol. 89, 16 pages, 2011. View at Google Scholar
  8. J. Jakšetić and J. Pečarić, “Exponential convexity method,” Submitted.